# SDR FQAR20170608036

- Difficulty date: June 8, 2017
- Submitted: June 12, 2017
- Operation: General aviation
- Aircraft: N332PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843515
- Aircraft time: 4,236 hours
- Engine: Lyc O360A4M
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 62086002
- Condition: Cracked
- Location: Rt Wing
- Part time: 394 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CHANNEL IN RIGHT WING WAS FOUND CRACKED.  THE CHANNEL IS LOCATED ON LOWER WING SKIN EXTENDING FROM THE ROOT TO WS 48. CRACKS WERE LOCATED ON THE ENDS OF THE CHANNEL EXTENDING FROM A RIVET HOLE TO MATERIAL EDGE.
